# SDR CA190614018

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 699018003
- Condition: Faulted
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) POWERPLANT MESSAGE ON ED. ATB CARRIED OUT. REPLACED PEC #2. NO FAULT CODES. ENGINE RUNS SATISFACTORY. (TC# 20190614018)
